On topological spaces containing no disjoint dense sets

М. Катетов

Matematiceskij sbornik (1947)

  • Volume: 63, Issue: 1, page 3-12
  • ISSN: 0368-8666

How to cite


Катетов, М.. "On topological spaces containing no disjoint dense sets." Matematiceskij sbornik 63.1 (1947): 3-12. <http://eudml.org/doc/65367>.

author = {Катетов, М.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {eng},
number = {1},
pages = {3-12},
publisher = {Tipogr. Lissnera i Sobko},
title = {On topological spaces containing no disjoint dense sets},
url = {http://eudml.org/doc/65367},
volume = {63},
year = {1947},

AU - Катетов, М.
TI - On topological spaces containing no disjoint dense sets
JO - Matematiceskij sbornik
PY - 1947
PB - Tipogr. Lissnera i Sobko
VL - 63
IS - 1
SP - 3
EP - 12
LA - eng
KW - Topology
UR - http://eudml.org/doc/65367
ER -

Citations in EuDML Documents

  1. Rolando Jimenez, Viacheslav I. Malykhin, Structure resolvability
  2. Jonathan L. Verner, Lonely points revisited
  3. J. Angoa, M. Ibarra, Angel Tamariz-Mascarúa, On ω -resolvable and almost- ω -resolvable spaces
  4. Angel Tamariz-Mascarúa, H. Villegas-Rodríguez, Spaces of continuous functions, box products and almost- ω -resolvable spaces
  5. Fidel Casarrubias-Segura, Fernando Hernández-Hernández, Angel Tamariz-Mascarúa, Martin’s Axiom and ω -resolvability of Baire spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.